Medical Questions > Nutrition > Diet Pills Forum

Losing weight after finishing Hydroxycut

User Profile
Hey everyone, I started taking hydroxycut hardcore last July and continued taking it until mid December. I was only taking one pill a day but when I stopped I was feeling very tired for about 3 months from the lack of caffine I was getting from those pills. It has now been over four months since I stopped taking the pills and I can not lose the 15-20 pounds I put on right when I stopped taking the pills. I have never weighed what I weigh now and am really bummed. I am exercising more now than I ever have too. I play basketball for about 2 hours probably 4-5 days a week so I am very active. Does anyone know of any sort of a thing to take or do to get my metabolism back to normal. It is very depressing to not be able to lose weight no matter what I do or how healthy I eat. Thanks in advance
Did you find this post helpful?
|

User Profile
replied April 30th, 2009
Walking, swimming or cycling, will speed up your metabolism for 4 to 8 hours after you stop exercising. Additional calories will be burned off even after you stop exercising.
|
Did you find this post helpful?

replied April 30th, 2009
you should have your thyroid checked. you might have hypothyroidism
|
Did you find this post helpful?